RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2002, Volume 8, Number 1, Pages 203–226 (Mi timm294)  

This article is cited in 9 scientific papers (total in 9 papers)

Error estimates for approximation by polynomials of degree $4k+3$ on the triangle

N. V. Latypova


Full text: PDF file (952 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2002, suppl. 1, S190–S213

Bibliographic databases:
UDC: 519.652.3
Received: 10.12.2001

Citation: N. V. Latypova, “Error estimates for approximation by polynomials of degree $4k+3$ on the triangle”, Mathematical programming, regularization and approximation, Trudy Inst. Mat. i Mekh. UrO RAN, 8, no. 1, 2002, 203–226; Proc. Steklov Inst. Math. (Suppl.), 2002no. , suppl. 1, S190–S213

Citation in format AMSBIB
\Bibitem{Lat02}
\by N.~V.~Latypova
\paper Error estimates for approximation by polynomials of degree $4k+3$ on the triangle
\inbook Mathematical programming, regularization and approximation
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2002
\vol 8
\issue 1
\pages 203--226
\mathnet{http://mi.mathnet.ru/timm294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2067760}
\zmath{https://zbmath.org/?q=an:1120.41005}
\elib{http://elibrary.ru/item.asp?id=12226569}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2002
\issue , suppl. 1
\pages S190--S213


Linking options:
  • http://mi.mathnet.ru/eng/timm294
  • http://mi.mathnet.ru/eng/timm/v8/i1/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Baidakova, “A method of Hermite interpolation by polynomials of the third degree on a triangle”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S49–S55  mathnet  mathscinet  zmath  elib
    2. Yu. N. Subbotin, “A new cubic element in the FEM”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S176–S187  mathnet  mathscinet  zmath  elib
    3. N. V. Baidakova, “On some interpolation third-degree polynomials on a three-dimensional simplex”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S44–S59  mathnet  crossref  isi  elib
    4. N. V. Latypova, “Nezavisimost otsenok pogreshnosti interpolyatsii mnogochlenami chetvertoi stepeni ot uglov treugolnika”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 64–74  mathnet
    5. N. V. Baidakova, “Influence of smoothness on the error of approximation of derivatives under local interpolation on triangulations”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 33–47  mathnet  crossref  isi  elib
    6. N. V. Latypova, “Nezavisimost otsenok pogreshnosti interpolyatsii kubicheskimi mnogochlenami ot uglov treugolnika”, Tr. IMM UrO RAN, 17, no. 3, 2011, 233–241  mathnet  elib
    7. N. V. Baidakova, “Otsenki sverkhu velichiny pogreshnosti approksimatsii proizvodnykh v konechnom elemente Sie–Klafa–Tochera”, Tr. IMM UrO RAN, 18, no. 4, 2012, 80–89  mathnet  elib
    8. N. V. Baidakova, “Lower estimates for the error of approximation of derivatives for composite finite elements with smoothness properties”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 29–39  mathnet  crossref  mathscinet  isi  elib
    9. V. S. Bazhenov, N. V. Latypova, “Nezavisimost otsenok pogreshnosti interpolyatsii mnogochlenami stepeni $2k+1$ ot uglov treugolnika”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:2 (2016), 160–168  mathnet  crossref  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:234
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020